# SDR CA190613010

- Difficulty date: October 22, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc O360A4M
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Mlg
- Part time: 6,973 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR INSPECTION, MAINTENANCE FOUND THE LH MLG OUTBOARD FORWARD BOLT BROKEN. THE LOWER WING SKIN IS PARTIALLY DISBONDED FROM THE WING STUB SPAR. (TC# 20190613010)
